Advertisement

Ukrainian Mathematical Journal

, Volume 54, Issue 5, pp 763–769 | Cite as

Generalized Moment Representations and Padé Approximants Associated with Bilinear Transformations

  • A. P. Golub
Article
  • 17 Downloads

Abstract

By using the method of generalized moment representations with an operator of bilinear transformation of an independent variable, we construct elements of the first subdiagonal of the Padé table for certain special power series.

Keywords

Power Series Special Power Moment Representation Bilinear Transformation Generalize Moment Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. K. Dzyadyk, “On a generalization of a moment problem,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 6, 8–12 (1981).Google Scholar
  2. 2.
    A. P. Golub, Generalized Moment Representations and Rational Approximations [in Russian], Preprint No. 87.25, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1987).Google Scholar
  3. 3.
    G. A. Baker, Jr., Essentials of Padé approximations, Academic Press, New York (1975).Google Scholar
  4. 4.
    S. Karlin and W. J. Studden, Tchebycheff Systems: with Applications in Analysis and Statistics, Interscience, New York (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • A. P. Golub
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations